# SDR USAA20101021SB173

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT RIGHT EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED FOR MORE THAN THREE SECONDS.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT EMERGENCY LIGHT BATTERY PACK PER MM 33-51-51-2-962-015.
